# SDR GLBA201105241

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 32,341 hours, 39,250 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 1013880167
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO FEATHER OFF ANNUNCIATION ILLUMINATED WHEN THE AUTO FEATHER WAS TURNED OFF IN THE CLIMB.  THE GEAR IN TRANSIT LIGHT THEN ILLUMINATED NO GREEN GEAR LIGHTS ILLUMINATED.  DID NOT EXCEED 180 KNOTS.  MAINTENANCE REPLACED THE LT MLG RETRACT LINE IAW AIM 10-32-01, AND SERVICED HYD SYS, OPS CK GOOD.
